MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AGENT?; Drug-eluting percutaneous transluminal coronary angioplasty catheter

BOSTON SCIENTIFIC CORPORATION AGENT?; Drug-eluting percutaneous transluminal coronary angioplasty catheter
Model Number H7493960830300
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/09/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the balloon failed to exit the guide catheter requiring additional intervention.An agent (dcb) was selected for a percutaneous coronary intervention in the examination of the right coronary artery.During the procedure the lesion was pretreated with balloons and then a synergy xd stent was implanted.The agent dcb was attempted but would barley come out of the guide catheter and a guidezilla was needed to remove it.No patient complications reported.
 
Event or Problem Description
It was reported that the agent balloon failed to exit the guide catheter and required another device for complete removal.An agent (dcb) was selected for a percutaneous coronary intervention in the examination of the right coronary artery.During the procedure the lesion was pretreated with balloons and then a synergy xd stent was implanted.The agent dcb was attempted but would barley come out of the guide catheter and a guidezilla was needed to remove it.No patient complications reported.
 
Additional Manufacturer Narrative
Investigation results device analysis findings: the device was not returned for analysis; therefore, a technical analysis could not be performed.Device history record (dhr) review: it was confirmed that this device met manufacturing specification prior to distribution and there no manufacturing deviations which could have contributed to the reported event.Labeling review: review of the instructions for use (ifu) confirmed there was relevant content and sufficient guidance with respect to the circumstances described within this complaint.No updates are required to the ifu as a result of this event.Risk review: a risk review was performed and confirmed that the event was defined in the risk documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Investigation conclusion: boston scientific has assigned an investigation conclusion code of cause not established based upon the information available.It was reported that the device experienced difficulty to advance through the guide catheter.Due to limited information received, it was difficult to confirm the reported complaint allegation, what caused the failure and if any visual damage contributed to the allegation.However, it was determined that the device met manufacturing specification prior to distribution and there were no manufacturing deviations that contributed to the reported event.

Brand Name
AGENT?
Common Device Name
Drug-eluting percutaneous transluminal coronary angioplasty catheter
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
FREUDENBERG MEDICAL
adenauerstrasse 15
wuerselen 52146
GM   52146
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
+1(763)494-1632
MDR Report Key25749333
Report Number2124215-2026-36550
Device Sequence Number16055648
Product Code OOB
UDI-Device Identifier00191506014896
UDI-Public(01)00191506014896(17)270206(10)1371H25
Combination Product (Y/N)Y
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P230035
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH7493960830300
Device Catalogue NumberH7493960830300
Device Lot Number01371H25
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/09/2026
Supplement Date Received by Manufacturer07/23/2026
Initial Report FDA Received Date07/08/2026
Supplement Report FDA Received Date08/18/2026
Date Device Manufactured02/06/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown